# SDR ASAA1058135

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 9,885 hours, 3,239 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFF80889
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,885 hours, 3,239 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A/T LIM ANNUNCIATED ON ENGINE DISPLAY.  A/T INFLIGHT FAULTS LOGGED MSG 22 31413 AND 22 31513, NR 1 AND NR 2 DEU LOGGED FAULT CODE 31 68240 NR 2 ENGINE 73 21282 LOGGED IN EEC ON GROUND AND FLIGHT LEG NR 1.  FOLLOWED FIM 73 27 00 810 805 F00.  REPLACED NR 2 ENG EEC PER MM 73 21 60 AND TESTED PER MM 71 00 00 800 811.  TESTS OK.  PERFORMED TASK 71 00 00 700 808 F00.  NO FAULTS.
